# SDR UPS03841335

- Difficulty date: October 2, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6012235
- Part serial: 322
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.   REMOVE AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW 33-50-01-2 OPS CK OKAY. P/N 60-1223-5, S/N 322 OFF, P/N 5708458-503, S/N FTL010 ON.
